# SDR AALA201706019036

- Difficulty date: May 28, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 53,336 hours, 25,120 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: D5725916200000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LEFT RETRATION JACK FITTING, AFT WING SPAR, AT RIB 3.  REPAIRED RETRATION JACK FITTING IAW SRM 57-26-13-300-008.
